Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
Won-Sang Chung

Veröffentlichungen von Won-Sang Chung zu Chung, Won-Sang ->
weitere Veröffentlichungen von Won-Sang Chung:
Quantum Z3-graded space (1994)
Two parameter deformation of Virasoro algebra (1994)
Comment on the solutions of the graded Yang–Baxter equation (1994)
New deformed boson algebra (1994)
The local effective action for two-dimensional supergravity (1993)
Quantum deformation of superalgebra (1994)
Purely cubic action for superstring field via noncommutative supergeometry (1994)
The q-Deformed Cartesianosp(1/2) algebra (1995)
q=0 oscillator algebra as a Hopf Algebra (1995)
Nonclassical representation ofosp q (1/2) algebra and completeness relation of q-deformed supercoherent states (1996)
Theory of q-deformed forms. III. q-deformed Hodge star, inner product, adjoint operator of exterior derivative, and self-dual yang-mills equation (1996)
Theory of q-deformed forms. II. q-deformed differential forms and q-deformed Hamilton equation (1996)
Two-dimensional noncommutative quantum dynamics (1997)
The q-deformed vector and q-deformed outer product (1997)
On position and momentum operators in the q-oscillator algebra (1996)
Veröffentlichungen zu Chung, Won-Sang
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Chung, Won-Sang Quantum Z3-graded space
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 35, No. 5 (1994), p. 2497-2504
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
2
Chung, Won-Sang Two parameter deformation of Virasoro algebra
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 35, No. 5 (1994), p. 2490-2496
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
3
Chung, Won-Sang Comment on the solutions of the graded Yang–Baxter equation
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 35, No. 5 (1994), p. 2485-2489
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
4
Chung, Won-Sang New deformed boson algebra
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 35, No. 7 (1994), p. 3631-3635
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
5
Chung, Won -Sang The local effective action for two-dimensional supergravity
in: General relativity and gravitation , ISSN 1572-9532, Vol. 25 (11. 1993), p. 1113-1121
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
6
Chung, Won-Sang Quantum deformation of superalgebra
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 33 (8. 1994), p. 1611-1615
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
7
Chung, Won -Sang Purely cubic action for superstring field via noncommutative supergeometry
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 33 (3. 1994), p. 593-597
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
8
Chung, Won-Sang The q-Deformed Cartesianosp(1/2) algebra
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 34 (6. 1995), p. 889-893
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details
9
Chung, Won -Sang q=0 oscillator algebra as a Hopf Algebra
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 34 (3. 1995), p. 301-304
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details
10
Chung, Won -Sang Nonclassical representation ofosp q (1/2) algebra and completeness relation of q-deformed supercoherent states
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 35 (7. 1996), p. 1289-1295
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
11
Chung, Won-Sang Theory of q-deformed forms. III. q-deformed Hodge star, inner product, adjoint operator of exterior derivative, and self-dual yang-mills equation
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 35 (6. 1996), p. 1107-1116
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
12
Chung, Won-Sang Theory of q-deformed forms. II. q-deformed differential forms and q-deformed Hamilton equation
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 35 (6. 1996), p. 1093-1106
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
13
Chung, Won-Sang Two-dimensional noncommutative quantum dynamics
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 36 (9. 1997), p. 1959-1964
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
14
Chung, Won-Sang The q-deformed vector and q-deformed outer product
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 36 (1. 1997), p. 5-9
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
15
Chung, Won-Sang., Klimyk, Anatoli U.. On position and momentum operators in the q-oscillator algebra
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 37, No. 2 (1996), p. 917-932
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
16
Chung, Won -Sang, Kang, Hye -Jung q-Permutations and q-combinations
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 33 (4. 1994), p. 851-856
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
17
Chung, Won-Sang., Kang, Hye-Jung. The q-gamma, q-beta functions, and q-multiplication formula
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 35, No. 8 (1994), p. 4268-4276
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
18
Won-Sang Chung, Jae-Kwan Kim BRST invariant interaction vertex at D<26
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 225, No. 1-2 (1989), p. 79-82
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
19
Chung, Won-Sang, Chung, Ki-Soo, ... Quantum matrices inN dimensions
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 33 (4. 1994), p. 797-803
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
20
Chung, Won-Sang, Chung, Ki-Soo, ... Contraction rule ofq-deformed Levi-Civita symbol
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 33 (12. 1994), p. 2291-2296
Zugang: zum Volltext
ähnliche Vorschläge
1994